# SDR 99ZZZX4461

- Difficulty date: August 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4177R
- Make and model: Piper PA-34-220T
- Aircraft serial: 3449046
- Engine: Cont TSIO360RB
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Servo
- Part number: RSA5AD2
- Condition: Failed
- Location: Fuel Injector
- Part time: 1,179 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE RAN RICH, UNABLE TO ADJUST IDLE MIXTURE.  REMOVED SERVO FROM ENGINE AND INSPECTED IDLE MIXTURE PLATE FOR GALLING.  PLATE WAS FOUND GALLED.  SERVO SENT TO PRECISION FOR REPAIR.  THIS SERVO HAS 1,179 HRS TT SINCE NEW.  1 HR SINCE PRECISION REPAIRED SERVO AT FACTORY.
